Search Results

Search Results Type: Posts; User: FirstLadyRN

From Date
  1. heparin drip and bleeding?
    In regards to heparin drip, if patient was bleeding from a unidentified source, how long will it take to manifest into symptoms such as hematuria? HIT occurs 5 days post onset and 60-90 minutes with...
    Aug 22
    Forum: Gastroenterology Nursing
  2. Too much medication
    The Situation: Patient requesting dilaud 2mg dose every four hours for a pain ranging 7 or greater. Pain is described as a headache with visual disturbances. Shes been cleared by neuroligist....
    Nov 9, '12
    Forum: Cardiac Nursing
  3. Too much medications
    Sittuation: Patient requesting dilaud 2mg dose every four hours for a pain ranging 7 or greater. Pain is described as a headache with visual disturbances. Shes been cleared by neuroligist....
    Nov 9, '12
    Forum: Nursing and Patient Medications
  4. Cardizem drip?
    When a MD says to wean cardizem; at what increment do you do so?
    Sep 25, '12
    Forum: Cardiac Nursing
  5. free water restriction vs fluid restriction
    What's the difference between free water restriction and fluid restriction?
    Sep 24, '12
    Forum: Cardiac Nursing


Top